Aspirin Effervescent Tablets - Relief of Migraine & Flu Symptoms

€2.95

Product Description

Aspirin Effervescent Tablets is trusted for the relief of migraine, neuralgia, rheumatic pain, period pain, dental pain, toothache and the relief of symptoms of the common cold.

How to use:

Adults and Adolescents over 16 years: 2 tablets in half a glass of water every 4 hours as required. Do not exceed 13 tablets in 24 hours unless directed by a doctor.

Do not give to children and adolescents aged under 16 years, except on medical advice, where the benefit outweighs the risk.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • Intake of more than 15mg methotrexate per week.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Aspirin 300 mg